Monday, February 8, 2010

Quick Update


Just wanted to say thanks for all the outpouring of support I've been getting (especially those on Facebook! :) guys are all so wonderful. It's so nice to know that there are people out there experiencing the same things as me, and who have taken the same path. The water pills have been making me extremely sick (plus I'm peeing non-stop, haha) but I'm losing water weight quite quickly-my rings are already too big and the bruising is getting better. I have a bunch of tests coming up, so hopefully we will find out what caused the edema so I can get back to being healthy (and getting back onto the right meds). I feel horrible off my lithium, and really want to go back on it.

The one positive thing through this whole experience (and relapses are always quite the experience) is that it makes you appreciate those around you who love you and support you. I've had support and kind words from people all over the world, and for that I'm truly grateful-those are the words that lift me up when I'm really down. It has also brought my husband and I together even more (we went through a relapse before, but not for this amount of time). The stress is not easy on our marriage, but we have a perfect measure of give-and-take, and it has made both of us realize how much we truly love each other. I truly have the best hubby in the world. :D

We can't wait until I am healthy again so we can start a family!!! :)

So, a more positive post this time...and hopefully the next post will be even more positive with good news (or at least some news!).

Take care!

Saturday, February 6, 2010

Taking a bit of a break, but I promise to be back asap!

Hey everyone,

I apologize for not keeping up on days have been full of doctors appointments, tests and blood work. I finally saw an internist (specialist) this week, and it seems like (hopefully) he has an idea of what's been going on with me. I'm on heavy duty water pills (which suck because I have to stay off my lithium because of them), but we need to get the water weight off because my feet and legs are bruising...and I'm starting to have trouble walking. The doc thinks it's either one of two things:
a) something is wrong with my kidneys and/or liver (most likely due to the lithium)
b) a combination of the medications I was on (mostly Seroquel and the Lithium)

So.....I definitely still feel awful, but I hope we are at least on the path of getting a diagnosis, and in the meantime hopefully I will get rid of all this water weight! I'm hoping to shrink before everyone's eyes! :)

Anyways, that's why I haven't been on here much. I have some ideas for new posts, and as soon as I can sit up without my feet elevated for a while (we should have got a laptop!) I'll type them up. Unfortunately medications used for mental illnesses are strong and body-altering, and can have serious consequences. Keep your fingers crossed for me! :)

Ps-I've invited some people from some of my Facebook Bipolar groups, so if it's your first time reading, welcome, and please feel free to join in with your opinions and comments! :) Maybe you have experienced serious complications from your medications? We all need to stick together and educate!!

Take care!

"If you are a true Bipolar you know it is a beautiful curse and tragic blessing, but still wouldn't wish it on your worst enemy."